# SDR C2XA00BT065

- Difficulty date: September 21, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Proximity Switch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALB-BTV - FLT 3358 - CREW REPORTED SYSTEM NR 1 LANDING GEAR SHOWS UNLOCK ON RIGHT MLG.  MAINTENANCE PLACARDED SYSTEM AND RELEASED AIRCRAFT IAW MEL NR 32-61-01-1 CONTROL NR 001041.  AIRCRAFT FLEW TO BTV FOR MAINTENANCE.  MAINTENANCE BROKEN WIRE TO RIGHT MLG PROXIMITY SWITCH IAW ATR42 WIRING MANUAL 32-31-03 AND OPS CHECKED GOOD IAW ATR42 JIC 32-31-00.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  (M)
